MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Codes Material Rupture (1546); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap.Chole with grams.Event description: bag tore at bottom as soon as it was cinched shut, and had slight pressure on it.Intervention: ni.Patient status: ni.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no trends were identified.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22474705
Report Number2027111-2025-00633
Device Sequence Number11820892
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1545575
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown